# SDR YENA2022052300512

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 28,564 hours, 19,225 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1734, PBI-DCA. (AIRCRAFT DIVERTED TO RIC).' DURING CRUISE FLT FL370 WE HAD A/P AND A/T FAIL. FMS1 INOP, ACARS INOP. ROOT CAUSE ON EICAS SHOWED BRAKE RH FAULT, BRAKE LH FAULT CAUTION; REPLACED NIC PROC MODULE 1 MAU1 FAULTS REMAIN. ITEM REMAINS OPEN SEE LP 3292103 IAW 31-41-04.' (SUPPLEMENTAL TO FOLLOW).
